"Existence and Uniqueness of Positive Solutions for a Coupled System of Nonlinear Fractional Differential Equations"
written by Minjie Li, Yiliang Liu,
published by Open Journal of Applied Sciences, Vol.3 No.1B1, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Polynomial solutions for a class of fractional differential equations and systems
2018
[2] Fractional differential equations with arbitrary singularities
2018
[3] Existence and multiplicity of positive solutions for a system of fractional differential equation with parameters
2017
[4] EXISTENCE OF SOLUTION TO A COUPLED SYSTEM OF HYBRID FRACTIONAL DIFFERENTIAL EQUATIONS.
2017
[5] EXISTENCE OF SOLUTION TO A COUPLED SYSTEM OF HYBRID FRACTIONAL DIFFERENTIAL EQUATIONS
2017
[6] A coupled system of nonlinear differential equations involving m nonlinear terms
Georgian Mathematical Journal, 2016
[7] HIGH DIMENSIONAL FRACTIONAL COUPLED SYSTEMS: NEW EXISTENCE AND UNIQUENESS RESULTS
2016
[8] THE HIGHT ORDER LANE-EMDEN FRACTIONAL DIFFERENTIAL SYSTEM: EXISTENCE, UNIQUENESS AND ULAM TYPE STABILITIES
2016
[9] A COUPLED SYSTEM OF FRACTIONAL DIFFERENTIAL EQUATIONS INVOLVING TWO FRACTIONAL ORDERS.
2015
[10] PURE AND APPLIED MATHEMATICS LETTERS
2015
[11] NEW EXISTENCE AND UNIQUENESS RESULTS FOR HIGH DIMENSIONAL FRACTIONAL DIFFERENTIAL SYSTEMS
Facta Universitatis, Series: Mathematics and Informatics, 2015
[12] On existence results for solutions of a coupled system of hybrid boundary value problems with hybrid conditions
Advances in Difference Equations, 2015
[13] Applications of Fixed Point Theorems for Coupled Systems of Fractional Integro-Differential Equations Involving Convergent Series.
International Journal of Applied Mathematics, 2015
[14] A COUPLED SYSTEM OF FRACTIONAL DIFFERENTIAL EQUATIONS INVOLVING TWO FRACTIONAL ORDERS
2015